MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; SHARPS COLLECTORS

BECTON DICKINSON BD¿ SHARPS COLLECTOR; SHARPS COLLECTORS
Catalog Number 323487
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.(b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: level a investigation.Complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: unable to perform complaint lot history check due to unknown lot number.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Level a event no dhr or qn review is required.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that bd¿ sharps collector had no lid.No serious injury or medical intervention was reported.Verbatim: "material no: 323487 batch no: unknown.It was reported: that the home sharps container just purchased has no lid verbatim: 323487 this home sharps container just purchased has no lid.Sending new container.".

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
SHARPS COLLECTORS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8433254
Report Number2243072-2019-00516
Device Sequence Number2015454
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number323487
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;